# SDR VJ960057

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR 'GREEN' DOWN AND LOCKED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  GEAR DOOR OPEN LIGHT WAS OUT.  REPLACED LEFT MLG DOWNLOCK SWITCH.  SYSTEM OPS CHECKED GOOD.  (M)
